| Model Number |
DCB00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while inserting the iol, cartridge was cracked.Tip of the injector was cracked when inserting the lens.Dr.Heard a pop and noted the crack.Viscoelastic was noted to be coming from crack by scrub.However, iol was implanted and insertion system was discarded.Post op patient outcome is good.No further information is available.Per additional information received, the dr.Did not notice anything different when trying to implant.He just remembers hearing "the pop when the injector split.¿ no further information is available.
Additional Manufacturer Narrative
If explanted, give date: not applicable as lens is still implanted.Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.